Trigonometric polynomials over homogeneous spaces of compact groups

Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2017) Trigonometric polynomials over homogeneous spaces of compact groups. Advances in Operator Theory, 2 (1). pp. 87-97. ISSN 2538-225X

Abstract

Metadata

Authors/Creators:
Keywords: compact homogeneous space GG-invariant measure compact group dual space unitary representation irreducible representation trigonometric polynomials
Dates:
  • Published: 4 December 2017
  • Accepted: 28 January 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 23 Mar 2020 14:10
Last Modified: 23 Mar 2020 14:10
Status: Published
Publisher: Tusi Mathematical Research Group
Identification Number: https://doi.org/10.22034/aot.1701-1090

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics